| Model Number |
BIO-COMP INTERFSCRW W/DISP SHTH |
| Medical Device Problem Code |
Failure to Capture (1081)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/23/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
Event or Problem Description
On 11/21/2023, it was reported by an arthrex subsidiary employee via (b)(4) that an ar-1390c biocomposite interference screw lost the thread.This occurred during a case where another device was used to complete the case.
Additional Manufacturer Narrative
Complaint allegation was not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause(s) for the reported failure can be a user error due to improper bone preparation, misaligned insertion, and/or prying/levering the device during insertion.